# SDR CA000920012

- Difficulty date: August 11, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,631 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 25245008R
- Condition: Dirty
- Location: Rt Engine
- Component: Fuel Injector
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(CAN) 1. RIGHT ENGINE DEVELOPED ONLY 2300 RPM AT MAX  M.P. ON TAKEOFF.  COULD NOT DUPLICATE ON GROUND RUN.  INVESTIGATED ENGINE AND PROP SYSTEMS.  FUEL SERVO FUEL INLET SCREEN SHOWED SMALL PARTICLES.  CLEANED.  FUEL SYSTEM - AIRCRAFT - MAIN BOWL SCREEN SHOWED SMALL PIN HEAD PARTICLES - NO IMPORTANT QUANTITY.  RT FUEL TANKS DRAINED - CLEAR.  GROUND RUN AND RETURNED TO SERVICE.  REF:  SEE ALSO SDR CA00920014.  (X)
